# SDR GTIA2017061402005

- Difficulty date: June 14, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N521NK
- Make and model: Airbus A319-132
- Aircraft serial: 2797
- Aircraft time: 35,092 hours, 20,838 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Cowling
- Part number: 7454000503
- Part serial: 4812001
- Condition: Delaminated
- Location: Nr 2 Eng Fan
- Part time: 35,092 hours, 20,838 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INBD FAN COWL HAS DELAMINATION. LENGTH 11MM X 11MM. PERFORMED FILLER PLATE REPAIR IAW EO 5414-1711
